# SDR BB05070

- Difficulty date: August 23, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-2 EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK CHARGER ASSEMBLY.  OPERATIONALLY CHECKS OK.
